191.(delta)-CONVERGENCES IN FUZZY TOPOLOGICAL SPACES

Math. Journal: Internat. Journal of Math. and Comput. Applications. , v.2, p.59 – 71, 2010.

Authors: Caldas, M., JAFARI, S., NAVALAGI, G.

189. MORE ON ALMOST CONTRA $\lambda$-CONTINUOUS FUNCTIONS

Math. Journal: Fasciculo Math. , v.42, p.17-28, 2009.
Authors: Caldas M. ;  Baker C.W.; Jafari S.: Moshokoa .

188. GENERALIZED $\Lambda_{\delta}-SETA AND RELATED TOPICS

Math. Journal: Georgian Mathematical Journal , v.16, p.247-256, 2009.
Authors: Caldas M. ; Jafari S..

181. SOBRITY VIA $\theta$-OPEN SETS

Math. Journal: Annalele Stiintifice of Univ. Ali Cuza Dini Iasi(Matematica). , v.56, p.163 – 169, 2010.
Authors: Caldas M., Jafari.,Latif R.M.

180.ON SOMEWHAT $e$-CONTINUITY

Math. Journal: Pro Mathematica (Lima). , v.24, p.225 – 234, 2010.
Authors: Caldas M.

179.ON GENERALIZED PRE-CLOSURE SPACES AND SEPARATION FOR SOME SPECIAL TYPES OF FUNCTIONS

Math. Journal: Italian journal of pure and applied mathematics. , v.27, p.81 – 90, 2010.
Authors: Caldas M., Hatir E., Jafari S.

178. ON GENERALIZED $\Lambda$-SETS AND RELATED TOPIC TOPOLOGY.

Math. Journal: Journal of the Korean Mathematical Society. , v.47, p.735 – 742, 2010.
Authors: Caldas M., Hatir E., Jafari S.

177. ON DECOMPOSITIONS OF CONTINUITY AND $\alpha$-CONTINUITY.

Math. Journal: Arabian Journal for Science and Engineering. Section B: Engineering. , v.35, p.197 – 202, 2010.
Authors: Caldas M., Hatir E.

176. ON SOME NEW MAXIMAL AND MINIMAL SETS VIA $\theta$-OPEN SETS.

Math. Journal: Comm. of the Korean Mathematical Society. , v.25, p.623 – 628, 2010.
Authors: Caldas M., Jafari  S.,  Moshokoa S.P.

175. ON $(\delta,p)$-CONTINUOUS FUNCTIONS AND $(\delta,p)$-CLOSED GRAPHS

Math. Journal: Bol. Soc. Paranaense de Mat. ,  v.27,  p.9 – 14, 2009.
Authors: Caldas M., Ekici E., Jafari  S.,  Moshokoa S.P.

174 FUNCTIONS WITH STRONGLY SEMI-$\theta$-CLOSED GRAPHS

Math. Journal: J. Adv. Res. Applied Math , (JARAM) v.2(2),  p.35-44,  2010.
Authors: Caldas M.,  Jafari  S., Noiri T.,  Saraf R.K.

173. WEAK SEPARATION AXIOMS VIA PRE-REGULAR p-OPEN SETS

Math. Journal: J. Adv. Res. Pure Math , v.2(2),  p.1-13,  2010.(In Press)
Authors: Sarsak M.S.,  Jafari  S., Noiri T., Caldas M.

172. FUZZY $\alpha$-PREIRRESOLUTE FUNCTIONS

Math. Journal: J. Adv. Math. Studies. , v.3, p.1 – 8, 2010.
Authors: Caldas M.,  Saraf  R.K.

171. ON CONTRA $\pi gp$-CONTINUOUS FUNCTIONS

Math. Journal:. Kochi J. Math , v.5,  p. 67 – 78, 2010.
Authors: Caldas M.,  Jafari, S., Viswanathan K., S.

170. MORE ON g-OPEN SETS AND A NEW CLASS OF FUNCTIONS

Math. Journal:. Kochi J. Math. , v.5, p.25 – 36, 2010.
Authors: Caldas M.,  Jafari, S., Devi R.,  Ahmadi Zand M.R.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Sunny
    Sunny
    25°C
    real feel: 30°C
    humidity: 83%
    wind speed: 4 km/h N
    Forecast September 20, 2018
    day
    Mostly cloudy
    Mostly cloudy
    31°C
    wind speed: 7 km/h SE
    Forecast September 21, 2018
    day
    Thunderstorms
    Thunderstorms
    29°C
    wind speed: 11 km/h SW